# SDR 99FDEA00451

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7909601
- Condition: Inop
- Location: E&E Comp
- Stage of operation: UK
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AUTO PRESSURIZATION FAILURE IN FLT.  COULD NOT CONTROL CABIN ALT IN ANY PRESSURIZATION MODE.  REMOVED AND REPLACED PRESSURE CONTROLLER PER MM 21-31-010-4.  OPER CHECK NORM.
